An application of the residue method
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 877-885
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a19,
author = {M. L. Rasulov},
title = {An application of the residue method},
journal = {Differencialʹnye uravneni\^a},
pages = {877--885},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a19/}
}
M. L. Rasulov. An application of the residue method. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 877-885. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a19/